# SDR 2015FA0000383

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: General aviation
- Aircraft: N60TF
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1205
- Aircraft time: 13,259 hours
- Engine: Pwa R985*
- Engine time: 11,631 hours
- Propeller: Hamstd 22D30
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN8164
- Condition: Corroded
- Location: Hyd Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A FITTING IN THE LT FLOAT HYDRAULIC DISTRIBUTION BLOCK DEVELOPED A HOLE CAUSED BY CORROSION AND FAILED. THIS IN-TURN CAUSED THE HYDRAULIC FLUID TO ESCAPE AND ULTIMATELY A LOSS OF HYDRAULIC PRESSURE.
